advertisement
Question
Posted by: JV | 2007/04/23

Restless legs syndrome

Hi there, I have suffered with "irritable legs" for about 20 years. It has got progressively worse, and I was put on to Sinemet, which was helpful at first. My medication was then changed to Pexola, and I have had to up the strenght and now taking half a 1MG each night. The only problem is that it leaves me so drowsy. Is there anything I can use?

Kind Regards

JV

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear JV
I don't really think so - will it help if you take it earlier in the evening?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement